Bulletin of the American Mathematical Society

Note on the derivatives of functions analytic in the unit circle

J. L. Walsh

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 515-523.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183510790

Mathematical Reviews number (MathSciNet)
MR0021103

Zentralblatt MATH identifier
0032.27804

Citation

Walsh, J. L. Note on the derivatives of functions analytic in the unit circle. Bull. Amer. Math. Soc. 53 (1947), no. 6, 515--523. https://projecteuclid.org/euclid.bams/1183510790.


Export citation

See also

  • Cited work: Lynn H. Loomis. On an inequality of Seidel and Walsh. Bull. Amer. Math. Soc., Volume 48, Number 12 (1942), 908--911.